# SDR DALA1110836316

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,381 hours, 5,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2360-2397
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SEAL INTERFACE 01190-02, RT SIDE.    FOUND LIGHT WEAR DAMAGE FROM STA 2360-STA 2397. BLENDED AREA, MAX MATERIAL REMOVED IS .009" HFEC NO CRACKS, WITHIN  LIMITS IAW SRM 53-00-01, FIG 101.  TREATED, PRIMED, AND APPLIED TEFLON COATING IAW AA5331-01190-02.  ERA 489979-14AD.  DOCUMENTS REWORKED AREA.  REQUIRED INSP COMPLETED..
